10.1002/(sici)1096-9853(199612)20:12<907::aid-nag853>3.0.co;2-a
Doi:
10.1002/(sici)1096-9853(199612)20:12<907::aid-nag853>3.0.co;2-a
Title:
NUMERICAL MODELS IN GEOMECHANICS, G. N. Pande and S. Pietruszczak (Editors), ISBN: 90 5410568 2, 706 pages, Publisher: A. A. Balkema, Rotterdam, 1995
Author: SIRIWARDANE, H. J.
Year: 1996
Month: 12
Volume: 20
Issue: 12
First_page: 907
Last_page: 908
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 3ad10654fba1f49fb59ce5917cb06bb2
Filesize: 111382
Timeadded: 2014-08-31 21:29:14
Journalid: 9917
Original Link: https://www.wenrao.com/i/23vqmjS8FXo6mKzz8
相关文献
用户也喜欢